Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jan 23, 2012, 11:34 AM EST for Muscogee County, Georgia. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 23, 2012, 11:34 AM EST (16:34 UTC)
- Expired
- Jan 23, 2012, 12:15 PM EST
- In force
- 41 min
- Issued by
- NWS Atlanta, GA
County Muscogee County, GA
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 4.6 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 463 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 492 m²/s²
- 0-3 km storm-relative helicity
- 722 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
386
WWUS82 KFFC 231634
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1134 AM EST MON JAN 23 2012
GAZ078-089-090-231715-
1134 AM EST MON JAN 23 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN MUSCOGEE...CHATTAHOOCHEE AND HARRIS COUNTIES UNTIL 1215 PM EST...
AT 1124 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 19 MILES SOUTHWEST OF GOAT ROCK LAKE...MOVING
EAST AT 40 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS
MUSCOGEE...CHATTAHOOCHEE AND HARRIS COUNTIES THROUGH 1215 PM EST.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE AVONDALE...CARTER
ACRES...BATTLE PARK...CUSTER ROAD TERRACE...COLUMBUS...GOAT ROCK
LAKE...ROSE HILL...BIBB CITY...GREEN ISLAND HILLS...HIGHLAND PARK...
SAINT MARYS HILLS...BENNING PARK...BENNING HILLS...SAND HILL AND
EDGEWOOD.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3276 8473 3241 8467 3238 8499 3239 8499
3243 8497 3245 8500 3246 8501 3251 8501
3259 8508 3262 8509
TIME...MOT...LOC 1633Z 250DEG 36KT 3246 8522
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jan 23, 6:46 AM EST, 4 hours 48 minutes earlier.
Area forecast discussion, Jan 23, 6:46 AM EST, 4 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 646 AM EST MON JAN 23 2012 .PREV DISCUSSION... /ISSUED 148 AM EST MON JAN 23 2012/ SHORT TERM /TODAY THROUGH TUESDAY NIGHT/... MODELS IN CLOSE AGREEMENT ON THE CURRENT SYSTEM MOVING ACROSS THE CWA TODAY AND THE RETURN OF MOISTURE LATE TUESDAY NIGHT. THE MOISTURE APPEARS TO START OUTRUNNING THE FRONT...ALTHOUGH THE ECMWF HOLDS MOISTURE CLOSER TO THE FRONT. BY 12Z THE FRONT WILL BE OVER WESTERN AL WITH THE WEDGE HOLDING FIRMLY IN PLACE OVER NORTH AND PARTS OF CENTRAL GA. BY 00Z THE FRONT WILL BE MOVING THRU THE SOUTHEAST QUARTER OF THE CWA AND BY 06Z TUE IT SHOULD BE OUT OF THE CWA. MODELS ARE ALSO PROGGING THE CONVECTION TO WEAKEN AS IT MOVES TOWARD GA WITH THE THREAT OF SEVERE WEATHER DIMINISHING. WOULD THINK THAT IF THE WEDGE HOLDS UNTIL THE COLD FRONT PASSES...THE MOST WE WOULD SEE WOULD BE BRIEF HEAVY RAIN AND SOME SMALL HAIL. HOWEVER IF THE WEDGE BREAKS AND DEWPOINTS ARE ABLE TO RECOVER...WE COULD SEE ISOLATED SEVERE OVER NORTHWEST AND PARTS OF CENTRAL GA EARLY THIS MORNING. CLIMO WOULD SUGGEST THAT THE WEDGE WILL HOLD BUT WITH THIS UNCERTAINTY WILL KEEP ISOLATED SEVERE IN THE HWO FOR THIS MORNING. AS FOR LATER THIS MORNING AND AFTERNOON...CAPES ARE VERY LOW WITH POSITIVE LIFTED INDEX VALUES. WHILE THUNDERSTORMS ARE POSSIBLE...THINK THE THREAT OF SEVERE FOR THE REST OF THE DAY IS PRETTY LOW. DRY AIR SPREADS OVER THE CWA IN THE MID AND UPPER LEVELS TONIGHT AND TUESDAY GIVING US A BREAK FROM THE PRECIP. HOWEVER AS THE NEXT SYSTEM DIGS INTO THE SOUTHERN PLAINS THE CWA WILL BE BACK INTO A SOUTHWEST FLOW AND THERE WILL BE A RETURN OF MOISTURE INTO THE SOUTHWEST PART OF THE CWA TUESDAY NIGHT AND WILL NEED TO PUT SOME LOW POPS FOR THAT AREA LATE TUESDAY NIGHT. TEMPERATURES WILL BE TOUGH AS MIXING WITH THE COLD FRONT AS IT PASSES COULD PUSH TEMPS UP ACROSS NORTH GEORGIA. AT THIS POINT WILL GO WITH THE COLDER SIDE OF GUIDANCE FOR TODAY. FOR THE REST OF THE SHORT TERM WILL GO WITH A MAV/MET BLEND. LONG TERM /WEDNESDAY THROUGH SUNDAY/... TIMING AND STRENGTH DIFFERENCES CONTINUE TO PLAGUE THE MODELS IN THE LONG TERM. THE GFS HAS NOW TAKEN THE ROLE OF BEING THE FASTER OF THE TWO MODELS AND AT THIS POINT IT APPEARS A COMPROMISE ON TIMING WOULD BE THE BEST FORECAST. BOTH MODELS CONTINUE TO LIFT MOISTURE ACROSS THE CWA FROM TUESDAY NIGHT INTO WEDNESDAY. THE UPPER SYSTEM DIGS OVER TEXAS...THEN THE GFS FILLS THE CLOSED LOW AND MOVES IT EAST BRINGING THE BULK OF THE PRECIP OVER THE CWA THURSDAY AFTERNOON INTO THURSDAY NIGHT. THE ECMWF DOES NOT FILL THE UPPER LOW AS QUICK AND THEREFORE ITS EASTWARD PROGRESSION IS MUCH SLOWER. THE ECMWF BRINGS THE BULK OF MOISTURE OVER THE CWA LATE THURSDAY NIGHT AND FRIDAY. AT THIS POINT WILL MAINTAIN POPS THURSDAY THROUGH FRIDAY NIGHT WITH THE HIGHEST POPS THURSDAY NIGHT AS BOTH MODELS ARE SHOWING THIS. THE WEEKEND IS NOW LOOKING DRY WITH A ZONAL FLOW AND SURFACE HIGH SITTING OVER THE SOUTHEAST U.S. 17 && .AVIATION... 12Z UPDATE... CONTINUED WIDESPREAD LIFR TO VLIFR CONDITIONS ACROSS THE AREA... THOUGH SOME IMPROVEMENT IS NOTED AT CSG. THIS TREND WILL CONTINUE THROUGH THE MORNING THOUGH IFR SHOULD CONTINUE THROUGH MOST OF THE MORNING. CONVECTION WILL APPROACH THE METRO AREA BY 13Z SO HAVE PREDOMINANT TSRA AT THAT POINT...BEGINNING 14-16Z FURTHER EAST AND SOUTH. SHOULD BE CLEAR OF THE METRO AREA AROUND 18Z...AT WHICH TIME WINDS WILL SHIFT SOUTHWEST. EXPECT CLEARING AFTER 00Z WITH VFR CONDITIONS BEHIND THE FRONT. //ATL CONFIDENCE...12Z UPDATE... MEDIUM TO HIGH ON WINDS. MEDIUM ON CIGS AND VSBY. HIGH ON OCCURRENCE OF THUNDER...MEDIUM ON TIMING. TDP && .PRELIMINARY POINT TEMPS/POPS... ATHENS 59 41 65 42 / 100 10 5 10 ATLANTA 64 44 65 46 / 100 5 5 10 BLAIRSVILLE 51 36 58 36 / 100 0 5 5 CARTERSVILLE 61 37 61 38 / 100 5 5 10 COLUMBUS 71 47 68 49 / 100 10 5 30 GAINESVILLE 52 41 63 42 / 100 5 5 10 MACON 73 47 69 45 / 70 20 5 10 ROME 64 36 62 36 / 100 0 5 10 PEACHTREE CITY 66 38 65 39 / 100 10 5 20 VIDALIA 74 57 73 49 / 60 30 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... TORNADO WATCH UNTIL 11 AM EST THIS MORNING FOR THE FOLLOWING ZONES: BARTOW...CARROLL...CATOOSA...CHATTOOGA...DADE...FLOYD... GORDON...HARALSON...HARRIS...HEARD...MURRAY...POLK...TROUP... WALKER...WHITFIELD. WIND ADVISORY UNTIL NOON EST TODAY FOR THE FOLLOWING ZONES: CATOOSA...CHATTOOGA...DADE...FANNIN...GILMER...MURRAY...WALKER... WHITFIELD. &&
Hazardous weather outlook, Jan 23, 5:47 AM EST, 5 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 547 AM EST MON JAN 23 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-241045- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 547 AM EST MON JAN 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ISOLATED SEVERE STORMS ARE POSSIBLE THIS MORNING ACROSS NORTHWEST AND PARTS OF WEST CENTRAL GEORGIA. .SYNOPSIS... A STRONG COLD FRONT WILL MOVE ACROSS NORTH AND CENTRAL GEORGIA TODAY. SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG AND AHEAD OF THIS FRONT. A FEW STORMS COULD BE SEVERE THIS MORNING ACROSS NORTHWEST AND PARTS OF WEST CENTRAL GEORGIA...HOWEVER THE SEVERE THREAT WILL DIMINISH BY AFTERNOON. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WILL BE ISOLATED TORNADOES...LARGE HAIL AND DAMAGING WINDS. THE BEST TIME FOR THE SEVERE STORMS WILL BE THROUGH NOON IN AN AREA WEST OF A LINE FROM HAMILTON...TO DOUGLASVILLE...TO CHATSWORTH. .DISCUSSION... A LARGE AREA OF SHOWERS AND THUNDERSTORMS OVER ALABAMA WILL MOVE EAST INTO GEORGIA THIS MORNING AND CONTINUE MOVING ACROSS THE REGION INTO THE AFTERNOON. AS THESE THUNDERSTORMS ENCOUNTER THE WEDGE OF COOL AIR OVER NORTH GEORGIA...THE THUNDERSTORMS WILL WEAKEN...HOWEVER A FEW MAY REACH SEVERE LEVELS OVER NORTHWEST AND WEST CENTRAL GEORGIA THIS MORNING. CAPES ARE FORECAST TO DROP BELOW 200 THIS AFTERNOON WITH LIFTED INDEX VALUES STAYING ABOVE ZERO. WHILE THUNDERSTORMS REMAIN POSSIBLE THIS AFTERNOON...SEVERE THUNDERSTORMS ARE NOT EXPECTED THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THERE IS A CHANCE OF THUNDERSTORMS ON THURSDAY AND FRIDAY. HAZARDOUS WEATHER IS NOT EXPECTED ON THE REMAINING DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jan 23, 6:34 AM EST, 5 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
634 AM EST MON JAN 23 2012
GAZ019-030-231215-
634 AM EST MON JAN 23 2012
...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN POLK AND FLOYD
COUNTIES UNTIL 715 AM EST...
AT 632 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 10 MILES WEST OF ETNA OR 18 MILES WEST
OF CEDARTOWN...MOVING EASTNORTHEAST AT 35 MPH.
WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS POLK AND
FLOYD COUNTIES THROUGH 715 AM EST. SOME LOCATIONS IN THE PATH OF THE
STORM INCLUDE ESOM HILL...ETNA...CEDARTOWN...CAVE SPRING...ANTIOCH...
FISH CREEK AND LINDALE.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3414 8543 3424 8519 3396 8510 3391 8540
3412 8544
TIME...MOT...LOC 1134Z 250DEG 29KT 3396 8557Special weather statement, Jan 23, 8:04 AM EST, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
804 AM EST MON JAN 23 2012
GAZ030-031-041-042-231345-
804 AM EST MON JAN 23 2012
...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN POLK...
PAULDING...CARROLL AND HARALSON COUNTIES UNTIL 845 AM EST...
AT 801 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TALLAPOOSA...MOVING NORTHEAST AT 50 MPH.
WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS POLK...
PAULDING...CARROLL AND HARALSON COUNTIES THROUGH 845 AM EST. SOME
LOCATIONS IN THE PATH OF THE STORM INCLUDE WACO...TALLAPOOSA...
BREMEN...FELTON...BUCHANAN...CEDARTOWN...DRAKETOWN...ANTIOCH...EUBANK
LAKE...UNION...FISH CREEK...VAN WERT...YORKVILLE...BRASWELL AND
ROCKMART.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3408 8522 3407 8487 3379 8493 3364 8532
3368 8536 3386 8538
TIME...MOT...LOC 1304Z 235DEG 44KT 3378 8527Special weather statement, Jan 23, 8:29 AM EST, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
829 AM EST MON JAN 23 2012
GAZ052-066-231430-
829 AM EST MON JAN 23 2012
...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN TROUP AND HEARD
COUNTIES UNTIL 930 AM EST...
AT 824 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 19 MILES SOUTHWEST OF WARESVILLE...MOVING
NORTHEAST AT 25 MPH.
ROTATION HAS BEEN NOTED WITH THIS STORM ON DOPPLER RADAR AND TRENDS
ARE BEING MONITORED FOR POSSIBLE UPGRADE TO A TORNADO WARNING.
REGARDLESS...WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES
ACROSS TROUP AND HEARD COUNTIES THROUGH 930 AM EST. SOME LOCATIONS
IN THE PATH OF THE STORM INCLUDE
GLENN...WARESVILLE...FROLONA...TEXAS...WARES
CROSSROADS...HILLCREST...HARRISONVILLE...PLANT WANSLEY...FRANKLIN AND
CENTRALHATCHEE.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3342 8503 3313 8491 3306 8523 3317 8525
3331 8528
TIME...MOT...LOC 1328Z 246DEG 21KT 3311 8550Special weather statement, Jan 23, 9:29 AM EST, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
929 AM EST MON JAN 23 2012
GAZ052-066-231515-
929 AM EST MON JAN 23 2012
...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN TROUP AND HEARD
COUNTIES UNTIL 1015 AM EST...
AT 927 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 10 MILES NORTHWEST OF STATE LINE PARK TO 15
MILES SOUTHWEST OF PIEDMONT HEIGHTS...MOVING NORTHEAST AT 45 MPH.
WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS TROUP AND
HEARD COUNTIES THROUGH 1015 AM EST. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE WARESVILLE...TEXAS...STATE LINE PARK...
ABBOTTSFORD...GLENN...PIEDMONT HEIGHTS...LONG CANE...FRANKLIN...
HILLCREST...WARES CROSSROADS...CANNONVILLE...HARRISONVILLE...
LAGRANGE...CORINTH AND HOGANSVILLE.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3333 8498 3328 8496 3328 8495 3323 8494
3322 8488 3303 8487 3291 8520 3323 8526
TIME...MOT...LOC 1429Z 247DEG 38KT 3310 8537 3300 8536
3288 8546Special weather statement, Jan 23, 10:50 AM EST, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1050 AM EST MON JAN 23 2012
GAZ046-053>057-067-231630-
1050 AM EST MON JAN 23 2012
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN SPALDING...
ROCKDALE...MERIWETHER...COWETA...FAYETTE...HENRY AND CLAYTON COUNTIES
UNTIL 1130 AM EST...
AT 1042 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAINFALL FROM RIVERDALE TO 6 MILES
NORTHWEST OF HARALSON...MOVING EAST AT 40 MPH.
BECAUSE OF RECENT HEAVY RAINS IN THE PAST TWO DAYS...RUNOFF FROM
THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS AND
STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
SPALDING...ROCKDALE...MERIWETHER...COWETA...FAYETTE...HENRY AND
CLAYTON COUNTIES...INCLUDING AREAS AROUND
KENWOOD...LUTHERSVILLE...FORT GILLEM...LAKE
CITY...RIVERDALE...FOREST
PARK...FAYETTEVILLE...HARALSON...MORROW...IRONDALE...JONESBORO...STAR
RS MILL...SENOIA...ELLENWOOD AND DIGBEY. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE
SUBJECT TO MINOR FLOODING.
&&
LAT...LON 3320 8477 3336 8459 3364 8439 3365 8424
3363 8423 3365 8422 3365 8418 3358 8414
3354 8409 3350 8406 3337 8402 3324 8420
TIME...MOT...LOC 1549Z 268DEG 37KT 3358 8432 3336 8447
3327 8458Special weather statement, Jan 23, 11:34 AM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1134 AM EST MON JAN 23 2012
GAZ078-089-090-231715-
1134 AM EST MON JAN 23 2012
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN MUSCOGEE...CHATTAHOOCHEE AND HARRIS COUNTIES UNTIL 1215 PM EST...
AT 1124 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 19 MILES SOUTHWEST OF GOAT ROCK LAKE...MOVING
EAST AT 40 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS
MUSCOGEE...CHATTAHOOCHEE AND HARRIS COUNTIES THROUGH 1215 PM EST.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE AVONDALE...CARTER
ACRES...BATTLE PARK...CUSTER ROAD TERRACE...COLUMBUS...GOAT ROCK
LAKE...ROSE HILL...BIBB CITY...GREEN ISLAND HILLS...HIGHLAND PARK...
SAINT MARYS HILLS...BENNING PARK...BENNING HILLS...SAND HILL AND
EDGEWOOD.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
&&
LAT...LON 3276 8473 3241 8467 3238 8499 3239 8499
3243 8497 3245 8500 3246 8501 3251 8501
3259 8508 3262 8509
TIME...MOT...LOC 1633Z 250DEG 36KT 3246 8522The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 23, 4:08 AM EST | Special Weather Statement | FFC | Dade | 37 min |
| Jan 23, 4:56 AM EST | Wind Advisory | FFC | Catoosa, Chattooga, Dade, Fannin, Gilmer, Murray and 2 more | 6 hr |
| Jan 23, 6:34 AM EST | Special Weather Statement | FFC | Polk | 41 min |
| Jan 23, 8:04 AM EST | Special Weather Statement | FFC | Haralson, Polk | 41 min |
| Jan 23, 8:29 AM EST | Special Weather Statement | FFC | Heard | 61 min |
| Jan 23, 9:24 AM EST | Flash Flood Warning | FFC | Dade | 6 hr |
| Jan 23, 9:29 AM EST | Special Weather Statement | FFC | Troup | 46 min |
| Jan 23, 9:40 AM EST | Severe Thunderstorm Warning | FFC | Heard, Troup | 50 min |
| Jan 23, 9:46 AM EST | River Flood Warning | FFC | Dade | 19 hr |
| Jan 23, 10:50 AM EST | Special Weather Statement | FFC | Clayton, Fayette, Henry, Spalding | 40 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.